OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Items where Person is "Bergou, El Houcine"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 7.

Article

Bergou, El Houcine and Diouane, Youssef and Kungurtsev, Vyacheslav. Complexity iteration analysis for strongly convex multi-objective optimization using a Newton path-following procedure. (2020) Optimization Letters. ISSN 1862-4472

Bergou, El Houcine and Diouane, Youssef and Kungurtsev, Vyacheslav. Convergence and Complexity Analysis of a Levenberg–Marquardt Algorithm for Inverse Problems. (2020) Journal of Optimization Theory and Applications. ISSN 0022-3239

Bergou, El Houcine and Diouane, Youssef and Gratton, Serge. A Line-Search Algorithm Inspired by the Adaptive Cubic Regularization Framework and Complexity Analysis. (2018) Journal of Optimization Theory and Applications, 178 (3). 885-913. ISSN 0022-3239

Bergou, El Houcine and Diouane, Youssef and Gratton, Serge. On the use of the energy norm in trust-region and adaptive cubic regularization subproblems. (2017) Computational Optimization and Applications, 68 (3). 533-554. ISSN 0926-6003

Bergou, El Houcine and Gratton, Serge and Vicente, Luis. Levenberg-Marquardt methods based on probabilistic gradient models and inexact subproblem solution, with application to data assimilation. (2016) SIAM/ASA Journal on Uncertainty Quantification (JUQ), 4 (1). 924-951. ISSN 2166-2525

Bergou, El Houcine and Gratton, Serge and Tshimanga Ilunga, Jean. The exact condition number of the truncated singular value solution of a linear ill-posed problem. (2014) SIAM Journal on Mathematical Analysis, 35 (3). 1073-1085. ISSN 0036-1410

Thesis

Bergou, El Houcine. Numerical methods for least squares problems with application to data assimilation. PhD, Institut National Polytechnique de Toulouse, 2014

This list was generated on Fri Aug 7 18:13:10 2020 CEST.